Pharmacy/E D due to Minoxidil
good morning dr. I realize that this is a controversial subject on most Hair Loss forums when it comes up, but is it true that erectile dysfunction / loss of libido from using minoxidil only?
I heard that almost all of the sexual symptoms associated with Propecia. I am asking you because I totally believe on allexpters.com. I am using minxodil 5% from 10 days. if it is true so should I stop minoxidil. I was ok for 5days using minoxidil then I lost morning wood. please help
ANSWER: Hi Asad,
Minoxidil is not associated with decrease in libido. Propecia can cause sexual dysfunction.
Thank you for using Allexperts.
Eric Brandt, B.Sc. Pharm.
---------- FOLLOW-UP ----------
QUESTION: Thank you For replied dr. Dr. I live in Malaysia now a days doing study. I am facing hair fall for 4 years but that period was very slowly due to genetically male baldness but since 2 months its very rapid. People said its due to bad water quality which cause hair fall. so I take shower with filter water. my other friend has also lost his hair but I lost so much and there is also a white bulb/pimple at the root of the hair. I get my head sweating and I feel because of this I lose about 50-70 hair per day and I wanna mention that The ventilation of my room is also bad and no fresh air passage in room. then I decided and applying monoxidil 5% on my hair from 11 days. but still same problem I am facing. So please suggest any better remedies. any shampoo medicine so my hair fall can stop. I am attaching some pictures.
Minoxidil can take up to six months before fine hair growth is visible. I suggest you also see a doctor to rule out scalp infection and low thyroid function which could cause hair loss.
Thank you for using Allxperts.
Eric Brandt, B.Sc. Pham.